# SDR UALA2010101403818

- Difficulty date: October 13, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,164 hours, 8,374 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 234
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACP AN OPS CHECK OF THE RIGHT ENG START VALVE PRIOR TO DEPT.   MANUAL START. START VALVE PARTIALLY OPEN DURING START CYCLE. REPLACED START VALVE, TEST OKAY.
